# SDR ABXA9701679

- Difficulty date: October 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N954AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47612
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 99581863
- Condition: Corroded
- Location: Bs 1011
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND THE FLOORBEAM AT FS 1011 CORRODED AT THE AFT LOWER CARGO COMPARTMENT DOOR HOLD OPEN BRACKET.  REPAIRED FLOORBEAM IAW DC9 SRM 53-05.
